Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 207–208 (Mi umn2662)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$G$-model solutions of second-order non-linear differential equations

L. V. Zilbergleit


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 258–259

Bibliographic databases:

MSC: 34L30, 46J30, 34K19, 34C45, 35L70
Received: 02.06.1980

Citation: L. V. Zilbergleit, “$G$-model solutions of second-order non-linear differential equations”, Uspekhi Mat. Nauk, 36:1(217) (1981), 207–208; Russian Math. Surveys, 36:1 (1981), 258–259

Citation in format AMSBIB
\Bibitem{Zil81}
\by L.~V.~Zilbergleit
\paper $G$-model solutions of second-order non-linear differential equations
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn2662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608949}
\zmath{https://zbmath.org/?q=an:0516.58046|0549.58035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..258Z}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 258--259
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002561}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300021}


Linking options:
  • http://mi.mathnet.ru/eng/umn2662
  • http://mi.mathnet.ru/eng/umn/v36/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zilbergleit, “Intermediate integrals of the Monge–Ampère equations”, Russian Math. (Iz. VUZ), 43:9 (1999), 13–22  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:398
    Full text:71
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022